Alert archive / Kansas / River Flood Warnings in 2011
River Flood Warning 6, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 1, 2011, 10:53 PM CDT for Lincoln County, Kansas. It took effect at Jun 1, 2011, 11:53 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 10:53 PM CDT (03:53 UTC)
- In effect from
- Jun 1, 2011, 11:53 PM CDT
- Expired
- Jun 5, 2011, 8:13 PM CDT
- In force
- 4 days
- Issued by
- NWS Wichita, KS
- Flood severity
- Moderate
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (KS) at Barnard (BRNK1).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23.3 ft
- Major stage
- 24.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
046
WGUS43 KICT 020353
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT WED JUN 1 2011
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-021753-
/O.NEW.KICT.FL.W.0006.110602T0453Z-110604T1854Z/
/BRNK1.2.ER.110602T0453Z.110602T1800Z.110604T0054Z.NR/
1053 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE SALT CREEK AT BARNARD.
* UNTIL SATURDAY AFTERNOON.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 23.5 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL AREAS
WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284 JUST
1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME THU FRI SAT
BARNARD 21.0 13.0 WED 06 PM 22.6 15.9 6.5
$$
bk15 follow-up statements
562
WGUS83 KICT 021148
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
648 AM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-030148-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110605T1200Z/
/BRNK1.2.ER.110602T0606Z.110602T1800Z.110604T1800Z.NR/
648 AM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 6:30 AM THURSDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY
AFTERNOON.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL
AREAS WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284
JUST 1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 23.2 THU 6 AM 23.1 21.2 11.8
$$608
WGUS83 KICT 021440
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
940 AM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-030440-
/O.CON.KICT.FL.W.0006.000000T0000Z-110605T1200Z/
/BRNK1.2.ER.110602T0606Z.110602T1800Z.110604T1800Z.NR/
940 AM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 AM THURSDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY
AFTERNOON.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF THREE-QUARTERS OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 23.2 THU 7 AM 23.1 21.9 7.8
$$799
WGUS43 KICT 021747
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1247 PM CDT THU JUN 2 2011
...FORECAST FLOODING CHANGED FROM MODERATE TO RECORD SEVERITY FOR THE
FOLLOWING RIVERS IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-030747-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110605T1800Z/
/BRNK1.3.ER.110602T0606Z.110603T0000Z.110605T0000Z.NR/
1247 PM CDT THU JUN 2 2011
...FORECAST FLOODING INCREASED FROM MODERATE TO RECORD SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 11:45 AM THURSDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING...AND RECORD FLOODING IS FORECAST!
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
EVENING. THE PREVIOUS RECORD FLOOD STAGE WAS 24.9 FEET WHICH OCCURRED
JULY OF 1982.
* THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF THREE-QUARTERS OF A MILE COVERAGE. FLOOD WATERS COVER PARTS
OF HIGHWAY 284 NEAR THE RIVER. FORTUNATELY...THE BARNARD LEVEE SYSTEM
PROTECTS THE CITY UP TO A 30 FOOT FLOOD STAGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.4 THU 12 PM 24.0 22.3 16.1
$$
ADK196
WGUS83 KICT 021928
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
228 PM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-030928-
/O.CON.KICT.FL.W.0006.000000T0000Z-110605T1800Z/
/BRNK1.3.ER.110602T0606Z.110603T0000Z.110605T0000Z.NR/
228 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 1:30 PM THURSDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER. FORTUNATELY...THE BARNARD LEVEE SYSTEM
PROTECTS THE CITY UP TO STAGE OF 30 FEET.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.6 THU 01 PM 24.0 22.3 16.1
$$839
WGUS83 KICT 022113
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-031113-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110606T0000Z/
/BRNK1.3.ER.110602T0606Z.110603T0600Z.110605T0600Z.NR/
413 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 3:35 PM THURSDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...FLOOD WATERS COVER HIGHWAY 284 WEST AND EAST
OF BARNARD AND ON SECTION LINE ROAD SOUTH OF TOWN. AGRICULTURAL
FIELDS WILL BE FLOODED TO AN EXTENT OF 3/4 OF A MILE. FORTUNATELY...THE
BARNARD LEVEE SYSTEM PROTECTS THE CITY UP TO STAGE OF 30 FEET.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.4 THU 04 PM 24.8 22.6 19.8
$$157
WGUS83 KICT 030149
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
849 PM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-031549-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110605T2024Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T0224Z.NR/
849 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 8:00 PM THURSDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 24.5 FEET...FLOOD WATERS COVER HIGHWAY 284 WEST AND EAST
OF BARNARD AND ON SECTION LINE ROAD SOUTH OF TOWN. AGRICULTURAL
FIELDS WILL BE FLOODED TO AN EXTENT OF 3/4 OF A MILE.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.3 THU 08 PM 23.2 21.8 5.7
$$638
WGUS83 KICT 031439
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
939 AM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
SALINE RIVER NEAR LINCOLN AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-040439-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110605T2130Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T0330Z.NR/
939 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 6:00 AM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.9 FRI 06 AM 23.1 9.5 5.3
$$
KSC105-040439-
/O.EXT.KICT.FL.W.0007.000000T0000Z-110605T1500Z/
/LINK1.2.ER.000000T0000Z.110604T0000Z.110604T2100Z.NO/
939 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SALINE RIVER NEAR LINCOLN.
* AT 8:00 AM FRIDAY THE STAGE WAS 35.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 36.0 FEET...HIGHWAY 14 SOUTH OF THE GAGE SITE BEGINS TO
FLOOD.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
LINCOLN 30.0 35.0 FRI 08 AM 34.8 18.4 14.1
$$
LFW208
WGUS83 KICT 031527
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1027 AM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-040527-
/O.CON.KICT.FL.W.0006.000000T0000Z-110605T2130Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T0330Z.NR/
1027 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 6:00 AM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.9 FRI 06 AM 23.1 9.5 5.3
$$266
WGUS83 KICT 032114
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-041114-
/O.CON.KICT.FL.W.0006.000000T0000Z-110605T2130Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T0330Z.NR/
414 PM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 2:00 PM FRIDAY THE STAGE WAS 23.78 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.8 FRI 02 PM 23.1 9.5 5.3
$$705
WGUS83 KICT 040347
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1047 PM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-041747-
/O.CON.KICT.FL.W.0006.000000T0000Z-110605T2130Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T0330Z.NR/
1047 PM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SATURDAY EVENING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL
AREAS WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284
JUST 1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.6 FRI 7 PM 22.4 5.7 5.0
$$799
WGUS83 KICT 041424
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
924 AM CDT SAT JUN 4 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-050424-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110606T0407Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T1007Z.NR/
924 AM CDT SAT JUN 4 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 AM SATURDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL AREAS
WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284 JUST
1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
BARNARD 21.0 23.2 SAT 07 AM 20.5 11.0 4.9
$$220
WGUS83 KICT 050049
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT SAT JUN 4 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-051449-
/O.CON.KICT.FL.W.0006.000000T0000Z-110606T0407Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T1007Z.NR/
749 PM CDT SAT JUN 4 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 AM SATURDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL
AREAS WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284
JUST 1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SUN MON TUE
BARNARD 21.0 23.2 SAT 7 AM 10.3 5.7 4.8
$$357
WGUS83 KICT 051342
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
842 AM CDT SUN JUN 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-060342-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110606T0759Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T1359Z.NR/
842 AM CDT SUN JUN 5 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 8:30 AM SUNDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE MORNING.
* IMPACT...AT 21.0 FEET...FLOODING OF CULTIVATED LAND CAN BE
EXPECTED...MORE SO ON THE EAST BANK.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 21.5 SUN 8 AM 11.0 4.9 4.7
$$
LFW411
WGUS83 KICT 051444
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
944 AM CDT SUN JUN 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-060444-
/O.EXT.KICT.FL.W.0006.000000T0000Z-110606T1800Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110606T0000Z.NR/
944 AM CDT SUN JUN 5 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 8:30 AM SUNDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 21.0 FEET...FLOODING OF CULTIVATED LAND CAN BE
EXPECTED...MORE SO ON THE EAST BANK.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 21.5 SUN 8 AM 20.1 16.0 4.7
$$
LFW994
WGUS83 KICT 060113
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT SUN JUN 5 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-060143-
/O.CAN.KICT.FL.W.0006.000000T0000Z-110606T1800Z/
/BRNK1.2.ER.110602T0606Z.110602T1830Z.110605T1801Z.NR/
813 PM CDT SUN JUN 5 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SALT CREEK AT BARNARD.
* AT 6:30 PM SUNDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:01 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.6 FEET BY TUESDAY
MORNING.
* IMPACT...AT 21.0 FEET...FLOODING OF CULTIVATED LAND CAN BE
EXPECTED...MORE SO ON THE EAST BANK.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 20.4 SUN 6 PM 19.0 13.3 11.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:33 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 1, 6:33 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT WED JUN 1 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD STILL SEE THE CHANCE FOR SOME HIT OR MISS CONVECTION ACROSS CENTRAL KS AT LEAST UNTIL 02-03Z...AS AFTERNOON HEATING HAS LED TO AN UNSTABLE AIRMASS IN THIS AREA. GREATEST AREA OF CONCERN WILL BE NORTH OF KRSL AND KSLN...BUT WILL KEEP A VCTS NEAR KRSL WITH CB CLOUD DESCRIPTOR NEAR KSLN AND KHUT. THINK TSRA CHANCES WILL DIMINISH ACROSS THE AREA AFTER 03Z AS WARMER AIR MOVES INTO THE AREA IN THE MID LAYERS. AFTER TSRA CHANCE ENDS...EXPECT VFR CONDITIONS ACROSS THE AREA...WITH THE ONLY CONCERN BEING GUSTY WINDS DURING THE DAYTIME HOURS ON THU. KETCHAM && .PREV DISCUSSION... /ISSUED 316 PM CDT WED JUN 1 2011/ DISCUSSION... TONIGHT: RATHER TOUGH CONVECTIVE FORECAST OUT OF THE BOX...WITH CONSIDERABLE LOW LEVEL MOISTURE AND NOT A LOT OF CAPPING. HOWEVER CONVERGENCE/TRIGGER FOR CONVECTION APPEARS TO BE LIMITED RESIDUAL LIFT FROM THIS MORNINGS CONVECTION IN OK...WHICH WOULD PRIMARILY AFFECT AREA EAST OF I-35 AFTER 0000 UTC. ALSO SOME POTENTIAL BASED ON CORFIDI VECTORS FOR HIGH PLAINS STORMS TO WORK INTO FAR NORTHWEST SECTIONS BEFORE DISSIPATING. THU: INCREASING SURFACE PRESSURE GRADIENT WILL LIKELY RESULT IN WIND ADVISORY CRITERIA OVER RUSSELL/BARTON COUNTIES...IF NOT MOST OF CENTRAL/SOUTH CENTRAL KS. WHILE MODELS SEEM TO BE LAGGING A BIT ON SURFACE DEWPOINTS...DOES APPEAR TO BE SOME DRYING LIKELY IN THE WEST WITH MINIMAL REDUCTION IN THE EAST. THIS SHOULD LEAD TO A BIT MORE CUMULUS AND SLIGHTLY COOLER TEMPERATURES IN SOUTHEAST KS VS REST OF FORECAST AREA. WHILE STRAY THUNDERSTORM CANNOT BE RULED OUT...COMBO OF CAPPING AND LACK OF CONVERGENCE PRECLUDES MENTIONING ANYTHING IN GRIDS. WINDS OVERNIGHT WILL LIKELY KEEP TEMPERATURES MILD OVERNIGHT. FRI: SMALL CHANCES FOR PRECIPITATION IN CENTRAL KS FRI NIGHT AS SURFACE BOUNDARY EDGES VERY CLOSE TO NORTHWEST EDGE OF FORECAST AREA. WITH SLIGHT DECREASE IN 850MB TEMPERATURES AND POTENTIAL FOR ADDITIONAL CLOUDS...WILL SHAVE A DEGREE OR TWO OFF PERSISTENCE FOR MAXES. SAT-TUE: THE PAST SEVERAL RUNS OF THE MEDIUM RANGE MODELS SHOW GFS AND ECMWF HEADING IN OPPOSITE DIRECTIONS WITH SPEED OF WEST COAST LOW. WITH CURRENT SOLUTIONS RELATIVELY CLOSE TO EACH OTHER...THE AVERAGING IN THE TESTBED GRIDS SHOULD BE QUITE GOOD. LOW TEMPERATURES MAY BE A BIT TRICKY WITH A LOT DEPENDING ON THE SURFACE DEWPOINTS. THERE IS THE POSSIBILITY OF ISOLATED AFTERNOON/EARLY EVENING THUNDERSTORMS MOST DAYS...BUT AREA/TIMING IS PROBLEMATIC...AND WANT TO AVOID MENTIONING SLIGHT CHANCES EVERY DAY. -HOWERTON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD SEE WIDELY SCATTERED...HIT-AND-MISS THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING HOURS FOR ALL TAF SITES...DUE TO A MOIST/UNSTABLE AND WEAKLY CAPPED AIRMASS...IN CONCERT WITH SUBTLE MID/UPPER ENERGY APPROACHING FROM THE SOUTHWEST. INCLUDED "CB" WORDING FOR ALL SITES TO ACCOUNT FOR THIS THREAT. ACTIVITY COULD LINGER LONGER INTO THE EVENING AT KRSL AND COULD BE A BIT MORE ORGANIZED...AS AFTERNOON HIGH PLAINS ACTIVITY ROLLS EAST THIS EVENING. CIGS LOOK TO BE SCT-BKN VFR THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL COMMENCE BY THURSDAY MORNING...DUE TO STRENGTHENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 95 69 96 / 10 10 10 10 HUTCHINSON 66 96 68 96 / 10 10 10 10 NEWTON 67 93 68 95 / 10 10 10 10 ELDORADO 68 93 68 92 / 10 10 10 10 WINFIELD-KWLD 69 94 69 93 / 10 0 10 10 RUSSELL 67 96 67 97 / 20 10 10 10 GREAT BEND 66 96 66 98 / 20 10 10 10 SALINA 69 96 71 97 / 20 10 10 10 MCPHERSON 66 95 69 96 / 20 10 10 10 COFFEYVILLE 71 93 70 92 / 20 10 10 10 CHANUTE 68 91 70 91 / 20 10 10 10 IOLA 68 91 70 91 / 20 10 10 10 PARSONS-KPPF 70 92 70 91 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 506 PM CDT WED JUN 1 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 506 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL KANSAS...WITH THE BEST CHANCE OF STORMS ALONG AND NORTH OF I-70. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. OTHER ISOLATED STORMS ARE POSSIBLE GENERALLY EAST OF I-35. ALL OF THE STORMS ARE EXPECTED TO WANE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUSTAINED WINDS ON THURSDAY WILL BE NEAR 30 MPH OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS...ESPECIALLY OVER RUSSELL AND BARTON COUNTIES. A WIND ADVISORY MAY BE REQUIRED. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT AS A COLD FRONT NEARS CENTRAL KANSAS. STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Jun 1, 10:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 2 N WILSON 38.85N 98.47W
06/01/2011 E1.00 INCH ELLSWORTH KS LAW ENFORCEMENT
&&
DUNTENLocal storm report, Jun 1, 10:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL 1 NE WILSON 38.84N 98.46W
06/01/2011 E1.00 INCH ELLSWORTH KS TRAINED SPOTTER
&&
DUNTENLocal storm report, Jun 1, 10:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 6 SW SYLVAN GROVE 38.95N 98.47W
06/01/2011 E1.50 INCH LINCOLN KS TRAINED SPOTTER
DELAYED REPORT.
&&
BDKLocal storm report, Jun 1, 10:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1043 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 8 N ELLSWORTH 38.85N 98.23W
06/01/2011 E50.00 MPH ELLSWORTH KS TRAINED SPOTTER
REPORT OCCURRED AT THE I-70 AND HIGHWAY 14 INTERSECTION.
1039 PM HAIL 8 N ELLSWORTH 38.85N 98.23W
06/01/2011 E0.88 INCH ELLSWORTH KS TRAINED SPOTTER
REPORT OCCURRED AT THE I-70 AND HIGHWAY 14 INTERSECTION.
&&
DUNTENLocal storm report, Jun 1, 10:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1047 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 6 N WILSON 38.91N 98.47W
06/01/2011 E2.00 INCH LINCOLN KS TRAINED SPOTTER
&&
BDKLocal storm report, Jun 1, 10:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1048 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL 3 W GLENDALE 38.90N 97.93W
06/01/2011 E1.50 INCH LINCOLN KS EMERGENCY MNGR
REPORT OCCURRED AT MILE MARKER 233 ON I-70.
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 58 min |
| Jun 1, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 7:42 PM CDT | Tornado Warning | ICT | Russell | 63 min |
| Jun 1, 8:07 PM CDT | Tornado Warning | ICT | Lincoln | 53 min |
| Jun 1, 8:21 PM CDT | Tornado Warning | ICT | Russell | 39 min |
| Jun 1, 8:32 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 9 hr |
| Jun 1, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 8:46 PM CDT | Tornado Warning | ICT | Russell | 26 min |
| Jun 1, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 54 min |
| Jun 1, 8:56 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Russell | 26 min |
| Jun 1, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| Jun 1, 9:21 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 54 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 42 min |
| Jun 1, 10:04 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 12 hr |
| Jun 1, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 53 min |
| Jun 1, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 58 min |
| Jun 1, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| Jun 1, 11:21 PM CDT | Flash Flood Warning | ICT | Saline | 10 hr |
| Jun 1, 11:40 PM CDT | Tornado Warning | ICT | Marion, Saline | 35 min |
| Jun 1, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 26 min |
| Jun 2, 12:18 AM CDT | River Flood Warning | ICT | Lincoln | 67 hr |
| Jun 2, 2:30 AM CDT | Flash Flood Warning | ICT | Ellsworth | 7 hr |
| Jun 2, 4:03 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 16 hr |
| Jun 2, 9:21 AM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | ICT | Saline | 6 hr |
| Jun 2, 9:38 AM CDT | Areal Flood Warning | ICT | Ellsworth | 11 hr |
| Jun 2, 9:53 AM CDT | Flash Flood Warning | ICT | Lincoln | 5 hr |
| Jun 2, 2:54 PM CDT | Areal Flood Warning | ICT | Lincoln | 30 hr |
| Jun 2, 3:33 PM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
Nearby
River Flood Warnings in Kansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.